Alert archive / Maine / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 38, NWS Caribou, ME
NWS Caribou, ME issued this severe thunderstorm warning at Sep 27, 2017, 8:12 PM EDT for Aroostook County, Penobscot County, Piscataquis County, Maine. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2017, 8:12 PM EDT (00:12 UTC)
- Expired
- Sep 27, 2017, 9:15 PM EDT
- In force
- 63 min
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Aroostook County, ME, Penobscot County, ME, Piscataquis County, ME
The radar
The Caribou radar (KCBW), 127 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Caribou, ME (KCAR), launched 00:00Z, 0.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 776 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.8
The text
As transmitted.
212
WUUS51 KCAR 280012
SVRCAR
MEC003-019-021-280115-
/O.NEW.KCAR.SV.W.0038.170928T0012Z-170928T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Caribou ME
812 PM EDT WED SEP 27 2017
The National Weather Service in Caribou Maine has issued a
* Severe Thunderstorm Warning for...
Central Piscataquis County in north central Maine...
Southeastern Aroostook County in northern Maine...
Central Penobscot County in east central Maine...
* Until 915 PM EDT
* At 811 PM EDT, severe thunderstorms were located along a line
extending from near Telos Lake to near Rockwood, moving east at 50
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Millinocket, Greenville, Patten, Ripogenus, Mount Katahdin, East
Millinocket, Medway, Sherman, Island Falls, Mount Chase, South
Branch Pond, White Cap Mountain, Sherman Station, Telos Lake,
Kokadjo, Shin Pond, Baxter State Park, Katahdin Woods and Waters
National Monument, Frenchtown and Ebeemee.
This includes the following highways...
Interstate 95 between mile makers 231 and 284.
State Highway 11 between West Seboeis and Patten.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4557 6973 4558 6971 4561 6971 4562 6970
4563 6970 4618 6916 4609 6798 4541 6849
4555 6975
TIME...MOT...LOC 0011Z 274DEG 46KT 4616 6918 4561 6981
HAIL...<.75IN
WIND...60MPH
$$
CB2 follow-up statements
616
WWUS51 KCAR 280044
SVSCAR
Severe Weather Statement
National Weather Service Caribou ME
844 PM EDT WED SEP 27 2017
MEC003-019-021-280115-
/O.CON.KCAR.SV.W.0038.000000T0000Z-170928T0115Z/
Piscataquis ME-Aroostook ME-Penobscot ME-
844 PM EDT WED SEP 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR CENTRAL PISCATAQUIS...SOUTHEASTERN AROOSTOOK AND CENTRAL
PENOBSCOT COUNTIES...
At 843 PM EDT, severe thunderstorms were located along a line
extending from near Shin Pond to White Cap Mountain, moving east at
55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Millinocket, Greenville, Patten, Ripogenus, Mount Katahdin, East
Millinocket, Medway, Sherman, Island Falls, Mount Chase, South Branch
Pond, White Cap Mountain, Sherman Station, Telos Lake, Kokadjo, Shin
Pond, Baxter State Park, Katahdin Woods and Waters National Monument,
Frenchtown and Ebeemee.
This includes the following highways...
Interstate 95 between mile makers 231 and 284.
State Highway 11 between West Seboeis and Patten.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4557 6973 4558 6971 4561 6971 4562 6970
4563 6970 4618 6916 4609 6798 4541 6849
4555 6975
TIME...MOT...LOC 0043Z 274DEG 46KT 4613 6861 4558 6925
HAIL...<.75IN
WIND...60MPH
$$
CB835
WWUS51 KCAR 280112
SVSCAR
Severe Weather Statement
National Weather Service Caribou ME
912 PM EDT WED SEP 27 2017
MEC003-019-021-280121-
/O.EXP.KCAR.SV.W.0038.000000T0000Z-170928T0115Z/
Piscataquis ME-Aroostook ME-Penobscot ME-
912 PM EDT WED SEP 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PISCATAQUIS...
SOUTHEASTERN AROOSTOOK AND CENTRAL PENOBSCOT COUNTIES WILL EXPIRE AT
915 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with these thunderstorms.
LAT...LON 4557 6973 4558 6971 4561 6971 4562 6970
4563 6970 4618 6916 4609 6798 4541 6849
4555 6975
TIME...MOT...LOC 0111Z 274DEG 46KT 4611 6819 4556 6883
$$
CBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 6:19 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Sep 27, 6:19 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
619 PM EDT Wed Sep 27 2017
.SYNOPSIS...
A strong cold front will push the northern Maine tonight
bringing with it the chance for scattered strong thunderstorms.
More seasonable temperatures will return for the remainder of
the week with high pressure and dry conditions.
&&
.NEAR TERM /THROUGH THURSDAY/...
6:19 PM...The first round of storms that moved across parts of
the North Woods and Saint John Valley have moved east of the
area. Attention now turns to the next round of showers and
thunderstorms associated with a strong cold front that is
currently stretched across the Saint Lawrence River Valley. The
wind gusts with these storms have been in the 35 to 45 mph
range. The last couple of runs of the HRRR have not been as
strong with the convection as it moves east and into western
Maine in the next 1 to 2 hours. That said, still think there is
the possibility of a few strong storms, and can't completely
rule out that an isolated storms turns severe during the next
few hours. The other issue, a surge of low clouds that have now
moves onshore along the Downeast coast. The fog product shows
these low clouds continuing to move north. Will make some
adjustments to the sky grids tonight to bring the low clouds
north through Bangor and as far north as northern Washington
County. Otherwise, mainly just minor adjustments to the forecast
elements based on the 6 pm observations.
Previous discussion...
Storms have begun to develop well ahead of the main cold front
that is currently in the Saint Lawrence Valley. HRRR has been
consistent holding this line together to the Quebec/Maine border
with the possibility of some bowing segments developing. Strong
shear profile does support the potential for some isolated
severe gusts, but the line is coming in after sunset, with the
main question being if any surface stable layers develop. MUCAPE
values are expected to remain above 1000 J/KG through 0300z
across the north. We will watch how this evolves tonight, but
short fused warnings across the north are still a possibility.
The line is expected to weaken quickly as it pushes into central
Maine, with limited to no rain expected for the Penobscot
Valley and most of Downeast. Storms could fire along the coast
late tonight, but most of the action is expected to stay off
shore. Overall some much needed rain will be received, but only
across northern Maine with dry conditions for Bangor region and
Downeast.
Thursday back to reality as cooler Canadian airmass moves into
the area with high temps trending down 20 degrees for some areas
compared to today. It will be breezy out of the northwest also
making it feel like fall, with partly cloudy skies.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
Much cooler air continues to filter in from the northwest
Thursday night and Friday. Should remain breezy Thursday night,
keeping surface temperatures from cooling off too frost/freeze
levels. Friday looks quite chilly and breezy, with highs around
50 in far Northern Maine and around 60 Downeast. Could be a some
stratocumulus clouds especially over the north, but don't expect
any precipitation. Pressure gradient relaxes some Friday night
and although high pressure is still centered well off to the
west, think that winds will let up enough to allow frost/freeze
conditions in roughly the northern half of the area. Will
mention in hazardous weather outlook. A nice, crisp fall day for
Saturday.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Potent upper level low looks to pass to our east Saturday night
and Sunday. This shouldn't have too much of an impact other than
to increase winds Saturday night and Sunday. Looks like high
pressure could build in Sunday night, setting the stage for
another potential frost/freeze. Then turning warmer Monday to
Wednesday as high pressure slides off to the east. This airmass
will be a far cry from what we have been seeing, but still will
be warmer than average with generally mid 60s to mid 70s for
highs. Next shot at rain is with a potential cold front around
Wednesday or Thursday, although from about Wednesday onward
model agreement gets much worse so confidence on any solution is
low.
&&
.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...
NEAR TERM: Isolated thunderstorms possible tonight across the
Northern TAF terminals. These storms will bring temporary IFR
conditions with potential strong outflow wind gusts.
Thunderstorms are not expected at KBGR/KBHB tonight as the cold
front swings through the area. Some IFR and LIFR conditions in
low clouds and fog are expected tonight, especially at KBHB,
but also possible later this evening at KBGR.
SHORT TERM: From Thursday night through Friday, generally look
VFR with breezy conditions. However, can't rule out some MVFR
ceilings from time to time over Northern Maine from a
stratocumulus cloud deck. VFR expected areawide Friday night
into early next week.
&&
.MARINE...
NEAR TERM: Large long period swells from Maria will continue
through Thursday so have left up the small craft advisory.
Swells are expected to build and peak late Thursday into
Thursday night. Another thing will be the potential for
thunderstorms late tonight into Thursday morning, but looks
like most of the activity will occur in the outer waters of the
Gulf of Maine. Winds will switch to the NW tomorrow and
increase through the day as the cold front pushes well offshore
and high pressure builds over the waters.
SHORT TERM: Still some pretty good combined seas thanks to Maria
Thursday night into Friday, then seas gradually ease Friday
night through the weekend, down to about 4 feet on Saturday and
2 feet on Sunday. Low seas into early next week. For winds,
potential small craft offshore winds Thursday night. Otherwise,
generally sub-small craft winds. &&
.TIDES/COASTAL FLOODING...
Currently long period swell from Tropical Storm Maria, which is
running at 14-16 seconds/6-7 feet, is entering the Gulf of
Maine. The long period swell is expected to persist into
Thursday and peak late Thursday afternoon into Thursday night.
Since Maria is still located directly south of New England, the
higher wave systems are partially blocked by the configuration
of the Southern New England Coastline. As the storm moves
further out to sea late today the Gulf of Maine will be directly
exposed to the higher waves near the center of the storm. This
is why we expect things to peak late Thursday afternoon into
Thursday night.
As a result of the large and long period waves a High Surf
Advisory will remain in effect through Thursday night. However,
coastal flooding and beach erosion is not expected.
&&
.TIDES/COASTAL FLOODING...
Currently long period swell from Tropical Storm Maria, which is
running at 14-16 seconds/6-7 feet, is entering the Gulf of
Maine. The long period swell is expected to persist into
Thursday and peak late Thursday afternoon into Thursday night.
Since Maria is still located directly south of New England, the
higher wave systems are partially blocked by the configuration
of the Southern New England Coastline. As the storm moves
further out to sea late today the Gulf of Maine will be directly
exposed to the higher waves near the center of the storm. This
is why we expect things to peak late Thursday afternoon into
Thursday night.
As a result of the large and long period waves a High Surf
Advisory will remain in effect through Thursday night. However,
coastal flooding and beach erosion is not expected.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...High Surf Advisory until 8 AM EDT Friday for MEZ029-030.
MARINE...Small Craft Advisory for hazardous seas until 8 AM EDT Friday
for ANZ050>052.
&&
Near Term...CB/Dumont
Short Term...Foisy
Long Term...Foisy
Aviation...CB/Dumont/Foisy
Marine...CB/Dumont/Foisy
Tides/Coastal Flooding...FoisyHazardous weather outlook, Sep 27, 3:07 PM EDT, 5 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 307 PM EDT Wed Sep 27 2017 MEZ005-006-010-011-015>017-031-032-281915- Northern Penobscot-Southeast Aroostook-Central Piscataquis- Central Penobscot-Southern Penobscot-Interior Hancock- Central Washington-Southern Piscataquis-Northern Washington- 307 PM EDT Wed Sep 27 2017 This Hazardous Weather Outlook is for East Central Maine...Eastern Maine...Interior DownEast Maine...North Central Maine and Northern Maine. .DAY ONE...This Afternoon and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. On Friday night, a frost is possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ029-030-281915- Coastal Hancock-Coastal Washington- 307 PM EDT Wed Sep 27 2017 ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY... This Hazardous Weather Outlook is for Coastal DownEast Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. High Surf Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-281915- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 307 PM EDT Wed Sep 27 2017 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ001>004-281915- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis- 307 PM EDT Wed Sep 27 2017 This Hazardous Weather Outlook is for Far Northern Maine...North Central Maine and West Central Maine. .DAY ONE...This Afternoon and Tonight. Scattered strong thunderstorms are expected late this afternoon into the night as a strong cold front approaches the area. Primary threats are gusty winds and small hail. An isolated severe thunderstorm is also possible, with the highest threat for this to occur in the North Woods. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Friday night and again on Sunday night, a frost is likely and a freeze is possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Sep 27, 3:33 PM EDT, 4 hours 39 minutes before
Special Weather Statement National Weather Service Caribou ME 333 PM EDT Wed Sep 27 2017 MEZ001-002-272045- Northwest Aroostook-Northeast Aroostook- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, and Mars Hill 333 PM EDT Wed Sep 27 2017 ...Thunderstorms developing across far northern Maine... Showers will develop into thunderstorms across parts of the North Woods and Saint John Valley through 4:30 PM. The thunderstorms will contain heavy downpours, wind gusts to 35 mph, and dangerous cloud to ground lightning. Strong thunderstorms can become severe, producing large hail, damaging winds, deadly lightning, and very heavy rainfall. Continue to monitor the National Weather Service or your local media outlet for updates on this developing weather situation. CB
Special weather statement, Sep 27, 4:33 PM EDT, 3 hours 39 minutes before
Special Weather Statement
National Weather Service Caribou ME
433 PM EDT WED SEP 27 2017
MEZ001-002-272100-
Northeast Aroostook-Northwest Aroostook-
433 PM EDT WED SEP 27 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN AROOSTOOK COUNTY...
At 432 PM EDT, a strong thunderstorm was located over Frenchville,
moving east at 30 mph.
Winds in excess of 30 mph and dime size hail are possible with this
storm.
Locations impacted include...
Madawaska, Van Buren, Frenchville, New Canada, Lille, Grand Isle and
Saint Agatha.
This includes US Highway 1 between Grand Isle and Frenchville.
LAT...LON 4736 6823 4734 6821 4733 6816 4731 6815
4723 6802 4719 6851 4728 6855 4730 6851
4730 6847 4728 6846 4728 6843 4729 6841
4729 6838 4732 6839 4735 6837
TIME...MOT...LOC 2032Z 252DEG 25KT 4728 6844
FoisySpecial weather statement, Sep 27, 5:27 PM EDT, 2 hours 45 minutes before
Special Weather Statement National Weather Service Caribou ME 527 PM EDT Wed Sep 27 2017 MEZ001>006-272330- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, and Smyrna Mills 527 PM EDT Wed Sep 27 2017 ...Strong line of thunderstorms possible this evening... A line of thunderstorms, with some of the storms possibly being strong, will move east across Northern Maine this evening. The line of storms will enter Northwest Maine and the North Woods around 7 PM, then move east to the New Brunswick border of Eastern Aroostook around 9 PM. Thunderstorms may contain gusty winds in excess of 35 mph and small hail. Continue to monitor the National Weather Service or your local media outlet for updates on this developing weather situation.
Special weather statement, Sep 27, 6:28 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Caribou ME
628 PM EDT WED SEP 27 2017
MEZ001-272330-
Northwest Aroostook-
628 PM EDT WED SEP 27 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN AROOSTOOK
COUNTY...
At 627 PM EDT, a line of strong thunderstorms was located along a
line extending from 26 miles west of Estcourt Station to 8 miles
north of Saint Pamphile to 7 miles north of Lac Frontiere.
Movement was east at 40 mph.
Winds in excess of 40 mph are possible with these storms.
These storms will be near...
Nine-mile Bridge around 645 PM EDT.
Dickey around 710 PM EDT.
Allagash around 715 PM EDT.
Deboullie Mountain around 725 PM EDT.
Other locations impacted by these storms include Saint Francis, Round
Pond, Saint John and Winterville.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
LAT...LON 4743 6904 4726 6905 4724 6903 4718 6890
4722 6876 4701 6868 4660 6905 4669 7000
4746 6922
TIME...MOT...LOC 2227Z 271DEG 37KT 4739 6979 4704 6973 4681 6996
FoisySpecial weather statement, Sep 27, 6:46 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Caribou ME
646 PM EDT WED SEP 27 2017
MEZ003-004-010-272330-
Northern Piscataquis-Northern Somerset-Central Piscataquis-
646 PM EDT WED SEP 27 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN SOMERSET AND
NORTHERN PISCATAQUIS COUNTIES...
At 646 PM EDT, strong thunderstorms were clustered in the Baker
Lake area, moving east at 50 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Caucomgomoc Lake, Baxter State Park, Chesuncook, Baker Lake,
Chamberlain Lake, South Branch Pond, Tamway, Churchill Dam, Telos
Lake and Comstock.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
LAT...LON 4652 6985 4654 6883 4596 6892 4597 6968
4598 6969 4598 6973 4597 7012
TIME...MOT...LOC 2246Z 270DEG 45KT 4627 6978
FoisySpecial weather statement, Sep 27, 7:31 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Caribou ME
731 PM EDT WED SEP 27 2017
MEZ001-002-004>006-280015-
Southeast Aroostook-Northern Piscataquis-Northeast Aroostook-Northern
Penobscot-Northwest Aroostook-
731 PM EDT WED SEP 27 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
PISCATAQUIS...EASTERN AROOSTOOK AND NORTH CENTRAL PENOBSCOT
COUNTIES...
At 725 PM EDT, a line of strong thunderstorms were located along a
line extending from Saint Francis to 10 miles west of Ashland to
Chesuncook Lake. Movement was east at 50 mph.
Winds in excess of 40 mph are possible with these storms.
These storms will move east through Eastern Aroostook County from
730 to 815 PM. This includes areas from Madawaska south to Presque
Isle, Ashland, Houlton, and Patten, and spots in between.
This also includes the following highways... Interstate 95 between
mile makers 275 and 304.
US Highway 1 between Cary and Fort Kent.
State Highway 11 between Patten and Fort Kent.
LAT...LON 4736 6823 4733 6816 4729 6812 4720 6795
4711 6789 4707 6779 4600 6778 4598 6956
4653 6883 4720 6883 4724 6872 4724 6861
4729 6858 4730 6847 4728 6846 4729 6838
4734 6838 4736 6835
TIME...MOT...LOC 2325Z 280DEG 62KT 4715 6872 4653 6872 4602 6938
FoisyThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 9:31 PM EDT | Special Weather Statement | CAR | 29 min | |
| Sep 28, 2:35 AM EDT | Special Weather Statement | CAR | Penobscot | 25 min |
| Sep 28, 3:12 AM EDT | Special Weather Statement | CAR | Penobscot | 33 min |
| Sep 28, 3:17 AM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Washington | 28 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.